| Model Number |
MMT-7008A |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 110 mg/dl and the sensor glucose was 68 mg/dl at the time of the incident.The lower limit in sensor setting was 70 mg/dl.Insulin delivery was suspended due to sensor glucose values.The customer's other blood glucose level was 155 mg/dl.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will not be returned for analysis.